Cart (Loading....) | Create Account
Close category search window
 

A generalization of the monotonicity theorem in group testing with applications to random multiaccess channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hwang, F.K. ; AT&T Bell Labs., Murray Hill, NJ, USA ; Yao, Y.C.

The binomial group-testing problem consists of finding by group tests all defectives in a given set of items, each of which independently has probability p of being defective. The conjecture that the expected number of tests under an optimal testing algorithm is nondecreasing in p has recently been proved by transplanting the probability structure of the set of defective items. It is proved that this approach works in a much broader setting in which the states of items are dependent and the tests have k possible outputs. The results apply to the collision-resolution problem in random-multiple-access-channel communication

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 3 )

Date of Publication:

May 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.